# SDR TSAA20170725021

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 47,081 hours, 48,682 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LOWER ATTACH ANGLE AT BSTA 927 + 11, LBBL 24.00, AFT CARGO PIT WAS MEASURED BEYOND ALLOWABLE LIMITS IAW SRM REV 113 CH 53-60-51. ORIGINAL THICKNESS 0.040 INCH DEPTH OF DAMAGE 0.036 INCH. MATERIAL REMAINING 0.004 INCH. MADE REPAIR PART IAW DWG 69-35371 REV A. INSTALLED NEW PART IAW SRM REV 113 CH 51-40-02 PARA 4 AND PARA 9.
